# SDR COMA9610165

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 7901891
- Condition: Loose Rivets
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER SPINNER HAS LOOSE RIVETS.  REPLACED SPINNER.
